# SDR AU510001486

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna T210L
- Engine: Cont TSIO520H
- Propeller: Mcauly E2A34C70
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(AUS) CRANKCASE HOLED. LOSS OF POWER IN NR 4 AND NR 6 CYLINDERS. (CASA# 510001486)
